Electron. J. Diff. Equ., Vol. 2012 (2012), No. 65, pp. 1-8.

Integral equations of fractional order with multiple time delays in Banach spaces

Mouffak Benchohra, Djamila Seba

In this article, we give sufficient conditions for the existence of solutions for an integral equation of fractional order with multiple time delays in Banach spaces. Our main tool is a fixed point theorem of Monch type associated with measures of noncompactness. Our results are illustrated by an example.

Submitted March 7, 2012. Published April 27, 2012.
Math Subject Classifications: 26A33, 45N05.
Key Words: Integral equation; left sided mixed Riemann Liouville integral; measure of noncompactness; fixed point; Banach space.

Show me the PDF file (200 KB), TEX file, and other files for this article.

Mouffak Benchohra
Laboratoire de Mathématiques
Université de Sidi Bel-Abbès
BP 89, 22000 Sidi Bel-Abbès, Algérie
email: benchohra@univ-sba.dz
Djamila Seba
Département de Mathématiques
Université de Boumerdès
Avenue de l'indépendance
35000 Boumerdès, Algérie
email: djam_seba@yahoo.fr

Return to the EJDE web page